EconPapers    
Economics at your fingertips  
 

Fully Modified Least Squares in I(2) Regression

Peter Phillips () and Yoosoon Chang ()

Econometric Theory, 1994, vol. 10, issue 05, 967-967

Date: 1994
References: Add references at CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
https://journals.cambridge.org/abstract_S026646660000894X link to article abstract page (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cup:etheor:v:10:y:1994:i:05:p:967-967_00

Access Statistics for this article

More articles in Econometric Theory from Cambridge University Press Cambridge University Press, UPH, Shaftesbury Road, Cambridge CB2 8BS UK.
Bibliographic data for series maintained by Keith Waters ().

 
Page updated 2019-07-29
Handle: RePEc:cup:etheor:v:10:y:1994:i:05:p:967-967_00